# SDR SWAA2018062723122

- Difficulty date: June 24, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 41,830 hours, 24,757 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Part number: 115A2172
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE PANEL SUPPORT ATTACH CLIP ON REAR SPAR AT IRSS 211 CRACKED.  R&R CLIP IAW SRM.
